# SDR SWAA2025111123165

- Difficulty date: October 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 64,050 hours, 38,395 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR SURROUND STRUCTURE HAS CORROSION ON FRAME SPLICE DOUBLER,  BS 787, RBL 24 - 31.   REMOVED AND INSTALLED A NEW FRAME SPLICE IAW SRM 51-40-05, AND DWG 146A1262, REV -.
